Alert archive / Puerto Rico / Flash Flood Warnings in 2008

Flash Flood Warning 70, NWS JSJ

September 24, 2008

NWS JSJ issued this flash flood warning at Sep 24, 2008, 8:30 PM CDT. It was in force for 105 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 24, 2008, 8:30 PM CDT (01:30 UTC)
Expired
Sep 24, 2008, 10:15 PM CDT
In force
105 min
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 250130
FFWSJU
PRC023-055-059-075-079-111-113-123-133-153-250315-
/O.NEW.TJSJ.FF.W.0070.080925T0130Z-080925T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
930 PM AST WED SEP 24 2008

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     YAUCO
     GUAYANILLA
     GUANICA
     JUANA DIAZ
     PONCE
     CABO ROJO
     SALINAS
     SANTA ISABEL
     PENUELAS
     LAJAS

* UNTIL 1115 PM AST

* AT 920 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
A BAND OF SHOWERS AND THUNDERSTORMS MOVING FROM THE CARIBBEAN WATERS 
TOWARD THE SOUTH COASTAL AREA OF PUERTO RICO LATE THIS EVENING. THIS 
ACTIVITY WILL IMPACT PARTS OF THE MUNICIPALITIES UNDER THE FLASH 
FLOOD WARNING WITHIN THE NEXT HOUR OR TWO. SINCE...THE SOIL OVER 
THESE AREA IS SATURATED...THE NWS HAS EXTENDED THE FLASH FLOOD 
WARNING FOR THE SOUTHWEST COAST OF PUERTO RICO UNTIL 1115 PM AST.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS 
AND LANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING. ALSO...THE RISK OF MUDSLIDES IS HIGH 
FOR MUCH OF THE MUNICIPALITIES INCLUDED IN THE WARNING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 1793 6655 1793 6664 1790 6666 1793 6669
      1791 6722 1806 6725 1800 6682 1806 6645
      1791 6632 1789 6651

$$

OB
1 follow-up statement
000 
WGCA72 TJSJ 250311
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1111 PM AST WED SEP 24 2008

PRC023-055-059-075-079-111-113-123-133-153-250320-
/O.EXP.TJSJ.FF.W.0070.000000T0000Z-080925T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YAUCO PR-GUAYANILLA PR-GUANICA PR-JUANA DIAZ PR-PONCE PR-CABO ROJO 
PR-SALINAS PR-SANTA ISABEL PR-PENUELAS PR-LAJAS PR-
1111 PM AST WED SEP 24 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM AST FOR LAJAS...
PENUELAS...SANTA ISABEL...SALINAS...CABO ROJO...PONCE...JUANA DIAZ...
GUANICA...GUAYANILLA AND YAUCO MUNICIPALITIES...

THE SHOWER AND THUNDERSTORM ACTIVITY THAT AFFECTED THE SOUTHWESTERN 
AND SOUTH COASTAL MUNICIPALITIES OF PUERTO RICO EARLIER...HAS 
DISSIPATED AND MOVED AWAY FROM THESE AREAS. SHOWERS AND 
THUNDERSTORMS ARE NOT ANTICIPATED FOR THE NEXT SEVERAL 
HOURS...THEREFORE...THE NWS IN SAN JUAN PUERTO RICO WILL LET EXPIRE 
THE FLASH FLOOD WARNING FOR THE ABOVE MENTIONED AREAS.


LAT...LON 1793 6655 1793 6664 1790 6666 1793 6669
      1791 6722 1806 6725 1800 6682 1806 6645
      1791 6632 1789 6651

$$

OB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 2:34 PM CDT, 5 hours 56 minutes earlier.

Area forecast discussion, Sep 24, 2:34 PM CDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
334 PM AST WED SEP 24 2008

.DISCUSSION...TROPICAL LOW ELONGATED SSW TO NNE ACROSS HISPANIOLA
AND ADJACENT WATERS HAS NOT MOVED MUCH TODAY...ALLOWING ANOTHER
CONVERGENCE BAND TO DEVELOP ACROSS THE MONA PASSAGE AND MOVE NE...
AND INTO W PR THIS AFTERNOON. HEAVY RAIN ASSOCIATED WITH THIS BAND
IS EXPECTED TO AFFECT THE SW AND W HALF OF THE ISLAND INTO THE
EARLY EVENING HOURS...WITH OVERCAST SKIES AND LIGHT TO MODERATE
STRATOFORM PRECIP LIKELY TO SPREAD NE AND ACROSS MOST OF THE REST
OF PUERTO RICO...BUT DO NOT EXPECT IT TO REACH THE U.S. VIRGIN
ISLANDS. ONE TO TWO INCH RAIN ACCUMULATIONS WITH ISOLATED AREAS OF
3 INCHES ARE OUR BEST GUESSTIMATE ON RAINFALL THIS EVENING. THAT
IS UNLESS TRAINING OF ECHOS OVER THE SAME AREAS OCCURS...WHICH
WOULD PUSH THESE ESTIMATES AOA 4 INCHES. SELY LLVL FLOW OUT AHEAD
OF THIS BAND IS EXPECTED TO CONTINUE TO PROVIDE MODERATE RAIN
CHANCES ACROSS SW AND S CENTRAL PR OVERNIGHT...WITH ISOLATED HEAVY
RAIN POSSIBLE.

THIS PESKY TROPICAL LOW IS STILL NOT LIFTING OUT AS FAST AS
GUIDANCE HAS INDICATED PAST SEVERAL DAYS...BUT IS SHOWING SIGNS OF
BEGINNING THIS LONG AWAITED N TO NNE MOTION. I WOULD EXPECT THAT
MOISTURE TRAILING THIS SYSTEM AS IT LIFTS OUT WILL CONTINUE ACROSS
THE MONA PASSAGE AND W/SW SECTIONS OF PR THROUGH THURSDAY
AFTERNOON BEFORE A GRADUAL DECREASE IN DEEP LAYERED MOISTURE
ENSUES ACROSS THE AREA. LLVL WIND FLOW IS EXPECTED TO WEAKEN
TOMORROW AS THIS LOW LIFTS OUT...AND THIS COMBINED WITH AMPLE
MORNING SUNSHINE SHOULD ALLOW FOR A SEA BREEZE ALONG THE N AND NW
COASTS...AND DIURNAL SHOWERS AND TSTORMS. HIGH PRESSURE IN THE LOW
AND MID LEVELS IS FORECAST TO BUILD INTO E/NE CARIB BEHIND THIS ON
FRIDAY...WITH LLVL EASTERLIES RETURNING TO THE REGION BY FRIDAY
NIGHT OR SATURDAY...AND LASTING INTO AT LEAST MID NEXT WEEK. THIS
WILL BRING A RETURN TO MORE NORMAL WEATHER PATTERNS OBVIOUSLY.

&&

.AVIATION...EXPECT MVFR CONDITIONS TO CONTINUE ACROSS TJMZ AND TJBQ
THROUGH AT LEAST 22Z...EVENTUALLY SPREADING ACROSS TJPS BETWEEN
20-24Z THIS EVENING. REDUCED VISIBILITIES TO 1 SM...FREQUENT
LIGHTNING...CEILINGS TO 1500 FT AND WIND GUSTS TO 30 KTS ARE
POSSIBLE WITH THE HEAVIEST SHOWERS. IMPROVING CONDITIONS CAN BE
EXPECTED ACROSS THESE TAF SITES AFTER 00Z...WITH VFR CONDITIONS
EXPECTED TO PREVAIL ACROSS ALL THE TAF SITES OVERNIGHT THROUGH AT
LEAST 16Z TOMORROW.

&&

.MARINE...STRONG S TO SE FLOW PERSISTED IN THE MONA AND OFFSHORE
NW ATLC WATERS THIS MORNING AHEAD OF LARGE SQUALL LINE MOVING
ACROSS W PR ATTM. THIS HOWEVER HAS SHIFTED TO SSW TO W ACROSS MUCH
OF THIS AREA...AND THEN WILL LIKELY REVERT TO S TO SSW OVERNIGHT
AFTER SQUALL DIES OFF AND EXITS THAT AREA. SCA REMAINS IN EFFECT
FOR THOSE WATERS THROUGH MIDNIGHT. OTHERWISE...A GRADUAL BACKING
OF LLVL FLOW TO ELY BY THE WEEKEND...AND SEAS DROPPING THROUGH
FRIDAY...THEN BECOMING DOMINATED BY E TO NE WIND WAVES THROUGH
MONDAY. A BROAD AND DEEP LOW PRESSURE SYSTEM IS FORECAST TO DROP
INTO THE CENTRAL ATLC FROM HIGHER LATITUDES THIS WEEKEND AND WILL
GENERATE LONG PERIOD SWELL FOR THE LOCAL AREA...AFFECTING THE
REGIONAL WATERS MONDAY NIGHT-TUESDAY...WITH STRONG VERY LONG
PERIOD NE SWELL ARRIVING TUESDAY NIGHT-WEDNESDAY. HIGH SURF
ADVISORIES MAY LIKELY BE REQUIRED BY WEDNESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  90  76  90 /  20  50  40  50
STT  76  87  77  87 /  50  40  40  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 6 PM AST THIS AFTERNOON FOR CENTRAL
     INTERIOR-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-WESTERN INTERIOR.

VI...NONE.
&&

04/70/
Hazardous weather outlook, Sep 24, 5:36 AM CDT, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
636 AM AST WED SEP 24 2008

AMZ710>750-PRZ001>013-251045-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
636 AM AST WED SEP 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

MOISTURE ASSOCIATED WITH A TROPICAL WAVE CURRENTLY OVER
HISPANIOLA...WILL COMBINE WITH DAYTIME HEATING THIS AFTERNOON TO
PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY NORTH OF THE
CORDILLERA CENTRAL. EXIST THE POSSIBILITY OF LANDSLIDES IN AREAS
OF STEEP TERRAIN. IN ADDITION...ROUGH MARINE CONDITIONS ARE
EXPECTED ACROSS THE LOCAL COASTAL WATERS AT LEAST THROUGH TONIGHT. A
FLASH FLOOD WATCH IS IN EFFECT FOR ALL PUERTO RICO THROUGH AT
LEAST 8 AM TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DUE TO VERY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY
LEAD TO FLOODING ACROSS PUERTO RICO...WITH LANDSLIDES POSSIBLE IN
AREAS OF STEEP TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF FLOODING AND RAINFALL TOTALS APPRECIATED TODAY.

AMZ720-730-VIZ001-002-251045-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
636 AM AST WED SEP 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA
TODAY..HOWEVER NO HAZARDOUS WEATHER IS EXPECTED ACROSS THIS AREA
DURING THE NEXT 12 HOURS. ROUGH MARINE CONDITIONS ARE EXPECTED
ACROSS THE LOCAL COASTAL WATERS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF FLOODING AND RAINFALL TOTALS APPRECIATED TODAY.

In the hours before

Special weather statement, Sep 24, 5:39 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
639 PM AST WED SEP 24 2008

PRZ001-003>007-242330-
BAYAMON PR-CIALES PR-CIDRA PR-COAMO PR-CAYEY PR-COROZAL PR-COMERIO PR-
AIBONITO PR-AGUAS BUENAS PR-BARRANQUITAS PR-JAYUYA PR-OROCOVIS PR-
NARANJITO PR-MOROVIS PR-TOA ALTA PR-VILLALBA PR-VEGA ALTA PR-
DORADO PR-GUAYNABO PR-JUANA DIAZ PR-MANATI PR-PONCE PR-CATANO PR-
VEGA BAJA PR-SAN JUAN PR-SALINAS PR-SANTA ISABEL PR-PENUELAS PR-
TOA BAJA PR-
639 PM AST WED SEP 24 2008

...A BAND OF STRONG THUNDERSTORMS MOVING STEADILY EAST NORTHEAST
ACROSS CENTRAL PUERTO RICO...

AT 634 PM AST...DOPPLER WEATHER RADAR INDICATED A BAND OF STRONG
THUNDERSTORMS EXTENDING FROM PONCE AND VILLALBA NORTHEAST ACROSS
OROCOVIS...MOROVIS AND VEGA BAJA. THIS BAND OF THUNDERSTORMS WILL
CONTINUE MOVING STEADILY EAST ACROSS THE REMAINDER OF CENTRAL PUERTO
RICO AND INTO EASTERN PUERTO RICO THROUGH 730 PM. FREQUENT...DEADLY
CLOUD TO GROUND LIGHTNING...STRONG WIND GUSTS TO 45 MPH...TORRENTIAL
RAINFALL...AND LOCALIZED FLOODING WILL ACCOMPANY THESE STORMS AS
THEY PASS BY.

BCS
Special weather statement, Sep 24, 6:10 PM CDT, 2 hours 20 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
639 PM AST MIERCOLES 24 DE SEPTIEMBRE DE 2008

PRZ001-003>007-242330-
BAYAMON PR-CIALES PR-CIDRA PR-COAMO PR-CAYEY PR-COROZAL PR-COMERIO
PR-AIBONITO PR-AGUAS BUENAS PR-BARRANQUITAS PR-JAYUYA PR-OROCOVIS PR-
NARANJITO PR-MOROVIS PR-TOA ALTA PR-VILLALBA PR-VEGA ALTA PR-DORADO
PR-GUAYNABO PR-JUANA DIAZ PR-MANATI PR-PONCE PR-CATANO PR-VEGA BAJA
PR-SAN JUAN PR-SALINAS PR-SANTA ISABEL PR-PENUELAS PR-TOA BAJA PR-
639 PM AST MIERCOLES 24 DE SEPTIEMBRE DE 2008

...UNA FUERTE LINEA DE AGUACEROS Y TRONADAS SE ENCUENTRA MOVIENDOSE
LENTAMENTE HACIA NORESTE ATRAVES DEL CENTRO DE PUERTO RICO...

A LAS 634 PM...EL RADAR DOPPLER INDICO UNA BANDA DE FUERTES
AGUACEROS Y TRONADAS EXTENDIENDOSE DESDE PONCE HASTA VILLALBA HACIA
EL NORESTE A TRAVES DE OROCOVIS...MOROVIS Y VEGA ALTA. ESTA BANDA
CONTINUARA MOVIENDOSE LENTAMENTE HACIA EL ESTE A TRAVES DE RESTO DEL
CENTRO DEL PUERTO RICO HASTA LAS 7:30 PM. FRECUENTES...MORTALES
RELAMPAGOS NUBE A TIERRA...FUERTES RAFAGAS DE VIENTO HASTA 45
MPH...AGUACEROS TORRENCIALES...Y INUNDACIONES LOCALIZADAS ACOMPANAN
ESTAS TORMENTAS MIENTRAS PASAN.

BCS
Special weather statement, Sep 24, 6:48 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
748 PM AST WED SEP 24 2008

PRZ001>004-250100-
CAGUAS PR-CAYEY PR-AGUAS BUENAS PR-JUNCOS PR-GURABO PR-SAN LORENZO PR-
TRUJILLO ALTO PR-LAS PIEDRAS PR-LUQUILLO PR-PATILLAS PR-NAGUABO PR-
GUAYNABO PR-CEIBA PR-CANOVANAS PR-FAJARDO PR-CAROLINA PR-SAN JUAN PR-
LOIZA PR-RIO GRANDE PR-
748 PM AST WED SEP 24 2008

...CLUSTERS OF INTENSE THUNDERSTORMS MOVING STEADILY NORTHEAST
ACROSS EASTERN INTERIOR AND NORTHEAST PUERTO RICO...

AT 739 PM AST...DOPPLER WEATHER RADAR INDICATED CLUSTERS OF INTENSE
THUNDERSTORMS EXTENDING FROM CAGUAS...GURABO AND TRUJILLO ALTO
NORTHEAST ACROSS CANOVANAS...RIO GRANDE...LUQUILLO AND FAJARDO.
THESE THUNDERSTORMS WILL CONTINUE MOVING STEADILY NORTHEAST ACROSS
THESE AREAS THROUGH 900 PM. FREQUENT...DEADLY CLOUD TO GROUND
LIGHTNING...STRONG WIND GUSTS TO 40 MPH...BRIEF TORRENTIAL
RAINFALL...AND LOCALIZED FLOODING WILL ACCOMPANY THESE STORMS AS
THEY PASS BY.

BCS
Special weather statement, Sep 24, 7:04 PM CDT, 1 hour 26 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
748 PM AST MIERCOLES 24 DE SEPTIEMBRE DE 2008

PRZ001>004-250100-
CAGUAS PR-CAYEY PR-AGUAS BUENAS PR-JUNCOS PR-GURABO PR-SAN LORENZO
PR-TRUJILLO ALTO PR-LAS PIEDRAS PR-LUQUILLO PR-PATILLAS PR-NAGUABO
PR-GUAYNABO PR-CEIBA PR-CANOVANAS PR-FAJARDO PR-CAROLINA PR-SAN JUAN
PR-LOIZA PR-RIO GRANDE PR-

748 PM AST MIERCOLES 24 DE SEPTIEMBRE DE 2008

...GRUPOS DE TRONADAS INTENSAS SE ENCUENTRA MOVIENDOSE LENTAMENTE
HACIA NORESTE A TRAVES DEL INTERIOR ESTE Y NORESTE DE PUERTO RICO...

A LAS 739 PM...EL RADAR DOPPLER INDICO GRUPOS DE TRONADAS INTENSA
EXTENDIENDOSE DESDE CAGUAS...GURABO Y TRUJILLO ALTO HACIA NORESTE A
TRAVES DE CANOVANAS...RIO GRANDE...LUQUILLO Y FAJARDO. ESTAS
TRONADAS CONTINUARA MOVIENDOSE LENTAMENTE HACIA EL NORESTE A TRAVES
ESTAS AREAS HASTA LAS 900 PM. FRECUENTES...MORTALES RELAMPAGOS NUBE
A TIERRA...FUERTES RAFAGAS DE VIENTO HASTA 40 MPH...AGUACEROS
TORRENCIALES...Y INUNDACIONES LOCALIZADAS ACOMPANAN ESTAS TRONADAS
MIENTRAS PASAN.

BCS

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 9:18 PM CDTFlash Flood WarningJSJ117 min
Sep 24, 11:11 PM CDTSmall Craft AdvisoryJSJ49 min
Sep 24, 11:11 PM CDTSmall Craft AdvisoryJSJ49 min
Sep 24, 11:56 PM CDTFlash Flood WarningJSJ6 hr
Sep 25, 3:34 AM CDTFlash Flood WatchJSJ11 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.